# SDR E81RJW304273

- Difficulty date: February 22, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 5,772 hours, 4,138 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Transducer
- Part number: 3E1500A
- Condition: Failed
- Location: Trim Sync
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED FLIGHT CREW REPORT OF REPEATED MACH TRIM AND ELEVATOR TRIM FAIL ANNUNCIATOR INDICATIONS DURING DESCENT. DURING TROUBLESHOOTING FOUND ELEVATOR TRIM WOULD STOP IN SAME POSITION EACH TIME DURING OPERATION. NOTED AUTOPILOT TRIM INPUTS WOULD STOP JUST BEFORE FAILURE. FOUND DUAL SYNCHRO TRANSDUCER FAILED INTERNALLY. REPLACED THE DUAL SYNCHRO TRANSDUCER WITH A SERVICEABLE UNIT, NO FAULTS NOTED DURING POST-INSTALLATION CHECKS. RECOMMEND MANUFACTURER CHECK FAILURE RATE ON THIS COMPONENT TO VERIFY AN ISOLATED CONDITION TO THIS UNIT OR A FLEET PROBLEM.
